# SDR 96FDEA01563

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18283
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518388
- Condition: Corrosion
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0594 AND 015, CORROSION (C53-224-01, -3) AT BS 1110 RBL 43 WL 207 EMITTING FROM UNDER SIDE OF TOP FLANGE OF FLOOR BEAM AT FASTENER HOLE.  *S/D*  REPAIRED CORROSION DAMAGE ON FLOOR BEAM AT BS 1110 RBL 43 WL 207 PER FEDEX SRM 53-10-8 FIG 8.
